MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LIMITED BOSTON SCIENTIFIC NEUTRAL ELECTRODES

NISSHA MEDICAL TECHNOLOGIES LIMITED BOSTON SCIENTIFIC NEUTRAL ELECTRODES
Model Number DGP-PM2
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The production record was reviewed, there were no atypical events or observations that would suggest the cause of this adverse event was related to quality of the grounding pad / neutral electrode.
 
Event or Problem Description
Burning sensation reported at the site of pad during procedure.Hospital reported no defects observed on the pad.Pad replaced with another from the same lot with no issues.Patient treated with bandaid and antibiotic.

Brand Name
BOSTON SCIENTIFIC NEUTRAL ELECTRODES
Common Device Name
NEUTRAL ELECTRODE
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview business park
paington, devon TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
NISSHA MEDICAL LTD
torbay business park
woodview rd
paington, devon TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
jessica potter
400 exchange st
buffalo, NY 14204
7168496367
MDR Report Key18549174
Report Number3008933393-2024-00001
Device Sequence Number9080664
Product Code GEI
UDI-Device Identifier15060441917628
UDI-Public(01)15060441917628(17)241117(11)221118(10)70702
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K203494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/17/2024
Device Model NumberDGP-PM2
Device Catalogue Number4012996C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown